# SDR SWAA2024040468757

- Difficulty date: March 29, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N8814K
- Make and model: Boeing 737-8
- Aircraft serial: 42664
- Aircraft time: 9,698 hours, 5,391 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 867 Lbl15
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP. STA.867 LBL 15' FLOOR STRUCTURE TO VERTICAL SUPPORT ANGLE CRACKED<[01] REMOVED AND REPLACED ON AFT CARGO COMP. STA.867 LBL 15' FLOOR STRUCTURE TO VERTICAL SUPPORT ANGLE; WITH P/N:149A8109U114 AND AAR TAG: A231540 I.A.W SRM 51-40-02-0G-0 AND AIPC 53-42-51-06;[02] VERIFIED ITEM 1 C/W
